Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Dizziness, Pain In Head And Black Spots In Eyes?

i get dizzy spells and pains in the back of my head. The doctor has given me betahistine hydrocloride 8mg three times a day. Im 5ft 7. Im under weight and my iron levels are fine. Doctor is sending me to a dietician but what if its something more serious that they have not picked up? I suffer migranes and its like a broken screen. I get black spots in my eyes when i move them. I cant walk to far because my legs and entire body aches.
Thu, 2 Jan 2020
Report Abuse
General & Family Physician 's  Response
Hello dear and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

The symptoms seem to be related to migraine.

I suggest using anti inflammatory medication such as Ibuprofen 400 mg three times a day.

I also suggest using a magnesium supplement and rest.

If the symptoms continue I suggest to consult a neurologist for prescription medication such as Triptans.


Hope I have answered your query. Let me know if I can assist you further.

Kind regards!

Dr.Dorina Gurabardhi
General &Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Recent questions on Betahistine


Loading Online Doctors....
What Causes Dizziness, Pain In Head And Black Spots In Eyes?

Hello dear and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. The symptoms seem to be related to migraine. I suggest using anti inflammatory medication such as Ibuprofen 400 mg three times a day. I also suggest using a magnesium supplement and rest. If the symptoms continue I suggest to consult a neurologist for prescription medication such as Triptans. Hope I have answered your query. Let me know if I can assist you further. Kind regards! Dr.Dorina Gurabardhi General &Family Physician